# SDR AU000490

- Difficulty date: May 3, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR COLLAPSED ON LANDING.
